# SDR SWAA2013111822519

- Difficulty date: October 22, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 55,731 hours, 44,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 887+10 LOWER FWD WINDOW SKIN CUTOUT CRACKED AT HOLE NR 12.  REPAIRED SKIN IAW EA.
